MathSciNet Relay Station
MathSciNet bibliographic data
MR74807 56.0X
Kuratowski, K. Sur l'espace des fonctions partielles. (French) Ann. Mat. Pura Appl. (4) 40 (1955), 61–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement